# SDR REXA2018102600999

- Difficulty date: October 12, 2018
- Submitted: October 26, 2018
- Operation: Air carrier
- Aircraft: N914XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15149
- Aircraft time: 26,567 hours, 17,405 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: MM67035302035
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL27 HAS CORROSION BETWEEN FS1000.0 TO FS1047.0. REPAIRED FLOORBEAM STA. 1000 TO STA 1047 LBL 27 IAW EA 953-07694 REV I/R AND REO 67053-00-029 REV A.
